Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Total and fractional total colourings of circulant graphs

Abstract : In this paper, the total chromatic number and the fractional total chromatic number of circulant graphs are studied. For cubic circulant graphs we give upper bounds on the fractional total chromatic number and for 4-regular circulant graphs we find the total chromatic number for some cases and we give the exact value of the fractional total chromatic number in most cases.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-00655719
Contributeur : Olivier Togni <>
Soumis le : dimanche 1 janvier 2012 - 22:16:51
Dernière modification le : vendredi 17 juillet 2020 - 14:54:04

Identifiants

Citation

Riadh Khennoufa, Olivier Togni. Total and fractional total colourings of circulant graphs. Discrete Mathematics, Elsevier, 2008, 308 (24), pp.Pages 6316-6329. ⟨10.1016/j.disc.2007.11.070⟩. ⟨hal-00655719⟩

Partager

Métriques

Consultations de la notice

520